# SDR SWAA2025032698384

- Difficulty date: February 22, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,850 hours, 39,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 46) FORWARD CARGO. STA 440+10; STR 26L; Z-ANGLE BAFFLE PLATE IS CRACKED AT FASTNER HOLE.<[01] REMOVED BAFFLE IAW SRM 51-40-02-0G-0 RECEIVED REPLACEMENT BAFFLE PN 143A7510-9 TAG WN3413 AND VERIFIED IT TO BE CORRECT REPLACEMENT PART IAW BOEING DWG 143A7505 REV A LOCATED AND DRILLED BAFFLE IAW SRM 51-40-05-0G-0 AND IAW BOEING DWG 143A7505 REV A INSTALLED BAFFLE IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG 143A7505 REV A;[02] AUDIT C/W
